# SDR A6WA201040604

- Difficulty date: June 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VISOR SUPPORT ANGLE ON LT SIDE OF VERTICAL STAB GOUGED BLENDED OUT GOUGED AREAS ON SUPPORT ANGLE IN AREAS B, C.
